My husband was born with Bartter's Syndrome -- it is a potassium
wasting disease affecting the kidney. He takes potassium and other meds (midamor, spironolactone, klor-con, and several vitamin and minerals) including lisinopril for high B/P.
About 5 years he started with burning feet which progressed to
tight muscles in his calfs and then progressed to his thighs and trunk.
This tightness (spasticity) includes brisk reflexes, clonus and balance
issues, babinski signs, myelopathy. Recently he has lost his grip with his hands and now has the spasticity in his arms. We've been to many neurologists (Boston Providence you name it) including 5 MRI's 4 spinal taps and much bloodwork. His kidney doctor said his electrolytes are
fine and does not feel it is bartter’s related. Any ideas or suggestions are greatly appreciated.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?